Alert archive / Alabama / Tornado Warnings in 2005
Tornado Warning 11, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Mar 22, 2005, 9:54 AM CST for Barbour County, Russell County, Alabama. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2005, 9:54 AM CST (15:54 UTC)
- Expired
- Mar 22, 2005, 10:30 AM CST
- In force
- 36 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Barbour County, AL, Russell County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 7:40 AM CST | Tornado Watch | SPC | 6 hr |
| Mar 22, 9:15 AM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KBMX 221555 TORBMX ALC005-113-221630- /O.NEW.KBMX.TO.W.0011.050322T1554Z-050322T1630Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 954 AM CST TUE MAR 22 2005 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL BARBOUR COUNTY IN SOUTHEAST ALABAMA SOUTH CENTRAL RUSSELL COUNTY IN SOUTHEAST ALABAMA * UNTIL 1030 AM CST * AT 954 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BATESVILLE...OR ABOUT 16 MILES NORTHWEST OF EUFAULA...MOVING NORTHEAST AT 40 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... GLENVILLE BY 1010 AM CST PITTSVIEW BY 1015 AM CST IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. TO REPORT SEVERE WEATHER... CALL 1 800 8 5 6 0 7 5 8. LAT...LON 3209 8542 3193 8538 3212 8506 3228 8535 $$
1 follow-up statement
000
WWUS54 KBMX 221612
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1011 AM CST TUE MAR 22 2005
ALC005-221621-
/O.CAN.KBMX.TO.W.0011.000000T0000Z-050322T1630Z/
BARBOUR AL-
1011 AM CST TUE MAR 22 2005
...THE TORNADO WARNING FOR BARBOUR COUNTY IS CANCELLED...
LAT...LON 3217 8540 3217 8530 3215 8506 3230 8505
3235 8528
$$
ALC113-221630-
/O.CON.KBMX.TO.W.0011.000000T0000Z-050322T1630Z/
RUSSELL AL-
1011 AM CST TUE MAR 22 2005
...A TORNADO WARNING CONTINUES UNTIL 1030 AM CST FOR CENTRAL RUSSELL
COUNTY...
AT 1008 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR PITTSVIEW...OR
ABOUT 19 MILES NORTH OF EUFAULA...MOVING NORTHEAST AT 45 MPH.
THE TORNADO WILL BE NEAR...
PITTSVIEW BY 1010 AM CST
SEALE BY 1015 AM CST
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3217 8540 3217 8530 3215 8506 3230 8505
3235 8528
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 22, 2:57 AM CST, 6 hours 57 minutes earlier.
Area forecast discussion, Mar 22, 2:57 AM CST, 6 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 257 AM CST TUE MAR 22 2005 .DISCUSSION... WELL...THE STAGE IS SET SYNOPTICALLY. HOWEVER...THERES AS MANY QUESTIONS ON THE MESOSCALE AS IN AN S.A.T. TEST. CURRENTLY...THE BIG BAD UPPER TROF IS ROLLING EASTWARD AS EXPECTED... WITH A DEEPENING SURFACE LOW CENTERED ON OKLAHOMA. STRONG/SEVERE STORMS HAVE FINALLY PUSHED ACROSS THE MS RIVER...WHILE ALABAMA REMAINS HIGH AND DRY FOR THE TIME BEING. BASED ON LATEST RADAR TRENDS AND LOOKING AT SURFACE OBSERVATIONS... AND REFERENCING THE POSSIBLE SCENARIOS DETAILED IN YESTERDAY MORNINGS DISCUSSION...IT LOOKS LIKE SCENARIO 1 (EARLY MORNING SQUALL LINE THROUGH ALABAMA) IS THE LEAST LIKELY TO HAPPEN. STRONGEST CELLS HAVE ONLY JUST BARELY MOVED ACROSS THE MS RIVER. PLUS...THESE STORMS ARENT YET THE MOST LINEAR ORGANIZED THINGS IVE SEEN. NOT TO MENTION THAT DEWPOINTS FARTHER TO THE EAST OF THE CURRENT CONVECTION WOULD NOT REALLY BE ALL THAT SUPPORTIVE FOR SUSTAINING IT. YOU KNOW...I MAYBE SHOULD HAVE RECOGNIZED THE POSSIBILITY OF A FOURTH SCENARIO YESTERDAY -- ONE IN WHICH THE MODE OF CONVECTION REMAINS MORE SUPERCELLULAR...OR CLUSTERED...RATHER THAN LINEAR. THIS SCENARIO WOULD DECREASE THE IMPORTANCE OF TIMING OF THE ARRIVAL OF THE CONVECTION INTO ALABAMA. MEANING...THE LACK OF A SQUALL LINE PASSAGE ELIMINATES THE NEED FOR THE ATMOSPHERE TO RELOAD AFTERWARDS FOR ANOTHER ROUND OF SEVERE. WHICH BRINGS US BACK TO THE MESOSCALE QUESTIONS...THE MOST IMPORTANT ONES BEING... 1) WHAT WILL HAPPEN TO THE CURRENT STORMS NEAR THE MS RIVER? WILL THEY MOVE MORE NORTH THAN EAST? WILL THEY BE ABLE TO MAINTAIN THEIR STRENGTH? AND WILL THEY ORGANIZE MORE LINEARLY? 2) CAN SURFACE DEWPOINTS HERE RISE INTO LOWER 60S? 3) HOW MUCH SUNSHINE WILL THERE BE THIS MORNING AND EARLY AFTERNOON...AND HOW WARM WILL IT GET TODAY AS A RESULT? THE SEQUENCE OF EVENTS (AND ANSWERS TO THE ABOVE QUESTIONS) THAT WOULD CONCERN ME THE MOST IS THAT THE CURRENT MS RIVER CONVECTION EITHER REMAINS TO OUR WEST THROUGH NOON (OR WEAKENS BEFORE IT GETS HERE)...THE SUN COMES OUT AND RAISES TEMPS INTO THE 70S...AND DEWPOINTS ARE ABLE TO CLIMB INTO THE LOWER/MID 60S. IF THIS WERE TO HAPPEN...GIVEN HOW THINGS ARE FORECAST TO BE SYNOPTICALLY (AS FAR AS INSTABILITY AND SHEAR PARAMETERS GO)...THEN I WOULD EXPECT TO SEE EXPLOSIVE SUPERCELL DEVELOPMENT THIS AFTERNOON AND EVENING ACROSS THE FORECAST AREA. AS I SEE IT...THE BIGGEST UNCERTAINTY TODAY ON HOW MUCH SEVERE WEATHER WE GET IS WITH THE DEWPOINTS. THE MODELS (ESPECIALLY THE ETA) SHOW THAT AFTER 21Z TODAY...LAPSE RATES...INSTABILITIES...AND SHEAR/HELICITY PARAMETERS ALL WOULD SUPPORT CELLULARLY ORGANIZED SEVERE CONVECTION. THIS MAY BE A CASE WHERE THE TRIGGER OF THIS LOADED GUN IS ACTUALLY HIGH DEWPOINTS ADVECTING IN AT JUST THE RIGHT TIME. SURE...THIS IS ALL QUITE A SPECIFIC SERIES OF EVENTS THAT WOULD NEED TO HAPPEN...BUT ONE HAS TO BE SITUATIONALLY AWARE TO ALL POSSIBILITIES. ANYWAY...HAVING SAID ALL THAT...WILL CONTINUE TO GO WITH SEVERE WORDING IN THE ZONES THIS AFTERNOON. ALSO...GIVEN THE LATEST MODEL OUTPUT THAT SHOWS THINGS HAPPENING SLOWER...WILL ALSO INCLUDE SOME SEVERE WORDING INTO THIS EVENING AS WELL. THE BAD WEATHER SHOULD CLEAR OUT OF HERE LATE TONIGHT...TAKING US BACK TO DRY WEATHER FOR THE LATTER HALF OF THE WEEK. FRIDAY LOOKS RATHER TOASTY. MOISTURE WILL BEGIN TO SURGE NORTHWARD ACROSS THE AREA ON SATURDAY IN ADVANCE OF NEXT STORM SYSTEM. WILL KEEP POPS IN THE CHANCE CATEGORY ON SATURDAY. COLD FRONT EXPECTED TO MOVE INTO AND ACROSS THE AREA ON SUNDAY. IMPRESSIVE UPPER SUPPORT AND VERY MOIST AND UNSTABLE AIR MASS IN PLACE. WILL FORECAST SHOWERS AND THUNDERSTORMS LIKELY ON SUNDAY. WITH TIMING REMAINING A PROBLEM WILL CARRY A CHANCE OF SHOWERS AREA-WIDE ON MONDAY TO ACCOUNT FOR ANY SLOW DOWN IN THE UPPER PORTION OF THE SYSTEM MOVING ACROSS THE AREA. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 69 54 63 41 / 50 50 10 0 ANNISTON 69 55 63 41 / 50 50 10 0 BIRMINGHAM 69 54 63 42 / 60 50 10 0 TUSCALOOSA 71 52 63 42 / 70 40 0 0 CALERA 71 54 64 42 / 50 50 0 0 AUBURN 71 58 70 44 / 50 40 0 0 MONTGOMERY 73 55 70 44 / 50 40 0 0 TROY 72 57 71 45 / 50 30 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 61/50
Hazardous weather outlook, Mar 22, 6:18 AM CST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 618 AM CST TUE MAR 22 2005 ALZ011>015-017>050-231218- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 618 AM CST TUE MAR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...(TODAY AND TONIGHT). THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE AREA TODAY AND INTO THIS EVENING. SHOWERS AND THUNDERSTORMS WILL MOVE INTO AND ACROSS THE AREA. SOME SUPERCELLS COULD DEVELOP AS THE AIR MASS DESTABILIZES...UPPER LEVEL SUPPORT MOVES ACROSS...AND PEAK HEATING OF THE DAY TAKES PLACE. ISOLATED TORNADOES...LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...(WEDNESDAY THROUGH MONDAY). THERE IS ALSO A SMALL POSSIBILITY OF SEVERE WEATHER LATE SATURDAY AND INTO EASTER SUNDAY...AS A STORM SYSTEM APPROACHES FROM THE WEST. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS HIGHLY LIKELY AREA-WIDE TODAY AND INTO TONIGHT.
In the hours before
Special weather statement, Mar 22, 8:33 AM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 833 AM CST TUE MAR 22 2005 ALZ049-221500- PIKE- 833 AM CST TUE MAR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PIKE COUNTY UNTIL 900 AM CST... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 829 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 6 MILES SOUTHWEST OF BRUNDIDGE...MOVING NORTHEAST AT 35 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR TROY...BRUNDIDGE... BANKS AND LINWOOD THROUGH 900 AM CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 22, 8:36 AM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 836 AM CST TUE MAR 22 2005 ALZ040-221530- DALLAS- 836 AM CST TUE MAR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DALLAS COUNTY UNTIL 930 AM CST... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 835 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 11 MILES SOUTH OF ORRVILLE...MOVING NORTHEAST AT 35 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR ORRVILLE AND SELMA THROUGH 930 AM CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 22, 9:05 AM CST, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 905 AM CST TUE MAR 22 2005 ALZ035-221545- CHILTON- 905 AM CST TUE MAR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHILTON COUNTY UNTIL 945 AM CST... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 901 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 6 MILES SOUTHWEST OF MAPLESVILLE...MOVING NORTHEAST AT 40 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR MAPLESVILLE...THORSBY AND JEMISON THROUGH 945 AM CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 22, 9:37 AM CST, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 937 AM CST TUE MAR 22 2005 ALZ045-221615- MACON- 937 AM CST TUE MAR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MACON COUNTY UNTIL 1015 AM CST... ...SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 937 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 19 MILES SOUTHEAST OF TUSKEGEE TO HARDAWAY...MOVING NORTHEAST AT 40 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR HARDAWAY AND TUSKEGEE THROUGH 1015 AM CST.
Special weather statement, Mar 22, 9:40 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 940 AM CST TUE MAR 22 2005 ALZ019-026-221645- CALHOUN-ST. CLAIR- 940 AM CST TUE MAR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CALHOUN AND ST. CLAIR COUNTIES UNTIL 1045 AM CST... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 933 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 7 MILES SOUTH OF PELL CITY...MOVING NORTHEAST AT 45 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR PELL CITY... RIVERSIDE...RAGLAND...OHATCHEE...BLUE MOUNTAIN...WEAVER AND JACKSONVILLE THROUGH 1045 AM CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 22, 9:45 AM CST, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 945 AM CST TUE MAR 22 2005 ALZ024-221615- JEFFERSON- 945 AM CST TUE MAR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON COUNTY UNTIL 1015 AM CST... ...FREQUENT CLOUD TO GROUND LIGHTNING IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... ...SMALL HAIL IS POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 941 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER CAHABA HEIGHTS...MOVING NORTHEAST AT 35 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR CAHABA HEIGHTS... BIRMINGHAM AIRPORT...BIRMINGHAM...PINSON AND TRUSSVILLE THROUGH 1015 AM CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 7:49 AM CST | Severe Thunderstorm Warning | BMX | Sumter | 26 min |
| Mar 22, 8:47 AM CST | Severe Thunderstorm Warning | BMX | Dallas | 43 min |
| Mar 22, 9:08 AM CST | Tornado Warning | BMX | Barbour, Pike | 37 min |
| Mar 22, 9:16 AM CST | Severe Thunderstorm Warning | BMX | Shelby, Talladega | 44 min |
| Mar 22, 9:32 AM CST | Severe Thunderstorm Warning | BMX | Autauga | 43 min |
| Mar 22, 9:36 AM CST | Severe Thunderstorm Warning | BMX | Dallas | 54 min |
| Mar 22, 9:41 AM CST | Tornado Warning | BMX | Autauga | 34 min |
| Mar 22, 10:06 AM CST | Severe Thunderstorm Warning | BMX | Chilton | 24 min |
| Mar 22, 11:38 AM CST | Severe Thunderstorm Warning | BMX | Barbour | 37 min |
| Mar 22, 12:23 PM CST | Severe Thunderstorm Warning | BMX | Russell | 22 min |
| Mar 22, 12:28 PM CST | Severe Thunderstorm Warning | BMX | Lee | 32 min |
Nearby
Tornado Warnings in Alabama, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.